MAUDE Adverse Event Report: SYNTHES GMBH RATCHET T-HANDLE WITH LOW TOGGLE-6MM HXC; SCREWDRIVER

SYNTHES GMBH RATCHET T-HANDLE WITH LOW TOGGLE-6MM HXC; SCREWDRIVER
Catalog Number 03.620.005
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: per franchise complaint product investigation procedure is for complaints for which a non-manufacturing related probable cause has been identified' no manufacturing record evaluation is required.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the green rubber that cover the ratchet t-handle w/low toggle w/hex-coup was cracked and a fragment is broken from the top part.The fragment was not received and no other issues were identified.A dimensional inspection for the ratchet t-handle w/low toggle w/hex-coup was not performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.However, with the evidence provided a complete potential cause can not be established.A functional test for the ratchet t-handle w/low toggle w/hex-coup was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the ratchet t-handle w/low toggle w/hex-coup would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Only the current drawing revision was reviewed: - t-handle, ratchet 6mm hex coupler, push-action.
 
Event or Problem Description
It was reported that on an unknown date, the plastic/rubber coating is cracking and peeling away, spd refuses to process item.There was no patient consequence reported.

Brand Name
RATCHET T-HANDLE WITH LOW TOGGLE-6MM HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24335260
Report Number8030965-2026-01522
Device Sequence Number9791036
Product Code HXX
UDI-Device Identifier07611819824072
UDI-Public(01)07611819824072(10)562337B06
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.620.005
Device Lot Number562337B06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown